# SDR FDEA202502070191

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,314 hours, 45,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101070101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY EXIT LIGHT HOUSING  BROKEN ABOVE R1 DOOR.  R/R R1 DOOR EMERGENCY EXIT SIGN COVER AND OPS CHECK GOOD, NO FURTHER DEFECTS NOTED. REF B757 AMM 33-51-01-2.
